# SDR DALA2023041803068

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,078 hours, 27,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 REF. RH ENG DRAG FTG CLAMP-UP; SECTION 02, CARD 5720-01100-02B STEP 12, FASTNER #3 FOUND LOOSE, NO DOT. CORRECTIVE ACTION: INSTALLEF A NEW FASTNER IAW B757-200 SRM 51-40-02 AND EO# 5720-0110-043 ERA 576632-14AD. (2717861)
